flushing in the face and diet

  1. Senior Member
    AnonyMoose's Avatar
    Stats
    5'10"  256 lbs.
    Join Date
    Jul 2006
    Posts
    1,337
    Rep Power
    770
    Level
    27
    Lv. Percent
    65.65%
    Achievements Posting Pro

    flushing in the face and diet


    Can get red in the face or flushing be associated with increase in protein consumption or any of the supplements (non-ph) common here?

  2. New Member
    Paragod's Avatar
    Stats
    5'9"  210 lbs.
    Join Date
    May 2008
    Posts
    3
    Rep Power
    79
    Level
    2
    Lv. Percent
    5.33%

    Could be allergic to it... Are you light headed when u get flushed?
  3. Advanced Member
    EctoPower's Avatar
    Stats
    6'0"  193 lbs.
    Join Date
    May 2007
    Age
    36
    Posts
    878
    Rep Power
    530
    Level
    22
    Lv. Percent
    77.67%

    Quote Originally Posted by AnonyMoose View Post
    Can get red in the face or flushing be associated with increase in protein consumption or any of the supplements (non-ph) common here?

    Flush?

    Just kidding Moose. You taking anything with beta alanine, niacin, or GABA in it? All could cause a certain amount of "flush" that may or may not have redness with it. I know GABA gives me a little redness in the face and upper chest, which I think is blood rushing to the skin. Don't notice this with BA, but it might be possible.
    •   
       

  4. New Member
    LatsRus's Avatar
    Stats
    5'5"  180 lbs.
    Join Date
    May 2008
    Posts
    130
    Rep Power
    144
    Level
    10
    Lv. Percent
    11.84%

    when u get red in the face do your ears feel hot? this happens to me when i eat something im allergic too.
  5. Senior Member
    AnonyMoose's Avatar
    Stats
    5'10"  256 lbs.
    Join Date
    Jul 2006
    Posts
    1,337
    Rep Power
    770
    Level
    27
    Lv. Percent
    65.65%
    Achievements Posting Pro

    well - i don't get a niacin rush feeling. i just notice when i get alot of grams of protein in people will comment that my face looks red and i'll notice it in the mirror. but not heat or itchness.

    now - i do break out in hives around the nect and jaw when i take drive/rpm/ifg-2 but i am not currently on those. just vasoflow, bcaa's, and a multi.

    ring any bells here. . .


    ecto - i'll get back to ya at pm when i get a good break here at work to respond. thanks for getting back to me.
  6. Registered User
    Big BAMA's Avatar
    Stats
    6'2"  228 lbs.
    Join Date
    Oct 2006
    Posts
    2,409
    Rep Power
    1303
    Level
    35
    Lv. Percent
    9.94%
    Achievements Activity ProPosting Pro

    Are you taking any supps that affect BP? How long does the flushing persist? Hour, Two?. Does it intensify with different types of protein?
  7. Elite Member
    T-AD's Avatar
    Stats
    6'4"  295 lbs.
    Join Date
    Jun 2007
    Age
    35
    Posts
    5,051
    Rep Power
    484102
    Level
    52
    Lv. Percent
    90.31%
    Achievements Activity ProPosting ProPosting Authority

    Hmmm...Vasoflow is raising a flag for me here. It could be a rush due to the ingredients in it. Sometimes a vasodilator will have this affect in some. But if it's hives or anything else, it sounds more like an allergy than a flush.
    -RecoverBro Zombie Specialist and Paracord Wrangler
    -Independent due to lies that hurt my family. Loyal to myself and my Bro's.
  8. Senior Member
    AnonyMoose's Avatar
    Stats
    5'10"  256 lbs.
    Join Date
    Jul 2006
    Posts
    1,337
    Rep Power
    770
    Level
    27
    Lv. Percent
    65.65%
    Achievements Posting Pro

    Quote Originally Posted by Big BAMA View Post
    Are you taking any supps that affect BP? How long does the flushing persist? Hour, Two?. Does it intensify with different types of protein?
    i would say in between 1-2 hours. also it seems worse when i use whey. i've pretty much been off of all my supps for a good three weeks. i started my lifting diet this week so that's why i was targeting protein. i began the vaso flow again yesterday but before my eveining wo and i noticed the flush during the day after a shake.

    not familiar with what affects blood pressure - can you give some examples?
  9. Registered User
    Big BAMA's Avatar
    Stats
    6'2"  228 lbs.
    Join Date
    Oct 2006
    Posts
    2,409
    Rep Power
    1303
    Level
    35
    Lv. Percent
    9.94%
    Achievements Activity ProPosting Pro

    Vaso might touch the BP, With the fact that whey makes it show up quicker, Are you lactose tolerant? You may be becoming intolerant, have you tried other forms of protein with the same type of effects?
    The vaso would be my first bet on the flush but if you get it without taking it then I'm thinking it could be a milk thing.
  10. Senior Member
    AnonyMoose's Avatar
    Stats
    5'10"  256 lbs.
    Join Date
    Jul 2006
    Posts
    1,337
    Rep Power
    770
    Level
    27
    Lv. Percent
    65.65%
    Achievements Posting Pro

    Quote Originally Posted by Big BAMA View Post
    Vaso might touch the BP, With the fact that whey makes it show up quicker, Are you lactose tolerant? You may be becoming intolerant, have you tried other forms of protein with the same type of effects?
    The vaso would be my first bet on the flush but if you get it without taking it then I'm thinking it could be a milk thing.
    generally lactose intolerant for the most part. i go through phases where milk doesn't bother me. however - i was allergic to milk as a kid. vasoflow - increases or lowers BP?

    yes - whey is the worst.
  11. Registered User
    Big BAMA's Avatar
    Stats
    6'2"  228 lbs.
    Join Date
    Oct 2006
    Posts
    2,409
    Rep Power
    1303
    Level
    35
    Lv. Percent
    9.94%
    Achievements Activity ProPosting Pro

    Vaso should increase BP. But now that you said you are lactose intolerant, There is your problem. Whey is made from milk. Try some Buckwheat protein from Kemistry, Or some other kind of non-milk based. I would steer clear of soy.
  12. Elite Member
    T-AD's Avatar
    Stats
    6'4"  295 lbs.
    Join Date
    Jun 2007
    Age
    35
    Posts
    5,051
    Rep Power
    484102
    Level
    52
    Lv. Percent
    90.31%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by Big BAMA View Post
    Vaso should increase BP. But now that you said you are lactose intolerant, There is your problem. Whey is made from milk. Try some Buckwheat protein from Kemistry, Or some other kind of non-milk based. I would steer clear of soy.
    Ah.... Good catch, 'BAMA. Odd way for lactose intolerance to present itself, but I guess all things are possible!

    Perhaps switch up the protein types, or else go back to the old standbye...food. Good luck!!
    -RecoverBro Zombie Specialist and Paracord Wrangler
    -Independent due to lies that hurt my family. Loyal to myself and my Bro's.
  

  
 

Similar Forum Threads

  1. Replies: 8
    Last Post: 08-09-2010, 08:12 PM
  2. apple cider vinegar flushing the test
    By TylerDurden7 in forum Anabolics
    Replies: 8
    Last Post: 04-26-2010, 12:40 PM
  3. Flushing Receptor Sites
    By h22t88 in forum OTC Drug
    Replies: 37
    Last Post: 02-17-2010, 11:17 AM
  4. Red flushing of the skin after using HM Gear
    By justinlarged in forum Anabolics
    Replies: 2
    Last Post: 08-14-2004, 01:42 PM
  5. IGF and my FAT FACE
    By FullyBuilt in forum IGF-1/GH
    Replies: 1
    Last Post: 07-15-2004, 08:49 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in